A solution of Dedekind's problem on the number of isotone Boolean functions.
Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 139-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of isotone maps, cardinality of free bounded distributive lattice, Dedekind's problem, Boolean lattice
@article{JRAM_1988__386_153020,
author = {Andrzej Kisielewicz},
title = {A solution of {Dedekind's} problem on the number of isotone {Boolean} functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {139--144},
year = {1988},
volume = {386},
zbl = {0632.06020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__386_153020/}
}
Andrzej Kisielewicz. A solution of Dedekind's problem on the number of isotone Boolean functions.. Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 139-144. http://geodesic.mathdoc.fr/item/JRAM_1988__386_153020/